# SDR 2023FA0000225

- Difficulty date: November 21, 2022
- Submitted: April 19, 2023
- Operation: General aviation
- Aircraft: N578CA
- Make and model: Cessna 172S
- Aircraft serial: 172S10807
- Aircraft time: 2,878 hours
- Engine: Lyc IO360L2A
- Engine time: 8,818 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006WA20P
- Part serial: 366W000009474
- Condition: Unknown
- Location: #4
- Part time: 38 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ENGINE HAD INTERMITTENT HESITATION EVENTS. HIGH POWER SETTING. TECHS COMPLETED EXHAUST VALVE REAM IAW LYCOMING SI 1425A. THIS CORRECTED THE ENGINE HESITATION ISSUE.
